# SDR SWAA2024011730270

- Difficulty date: December 10, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221CF HAS NUMEROUS PULLED FIBERGLASS STRANDS.<[01] FLOORBOARD 221CF PULLED FIBERGLASS STRANDS HAVE BEEN REPAIRED IAW SRM 53-00-50-2R-1.  ATTACHED CURE SHEETS TO THIS FAULT.;[02] VERIFIED REPAIR COMPLETE;[03] VERIFIED JOB COMPLETE AND CURE SHEETS UPLOADED
